*AdvaCare Paracetamol + Indomethacin Capsules are GMP certified.

**AdvaCare Paracetamol + Indomethacin Capsules are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

300mg + 25mg;500mg + 50mg

*or according to distributor/market composition

Packaging:

10 capsules/blister, 10 blisters/box

*or according to distributor/market requirements

Therapy:

Analgesic, Anti-pyretic, Non-Steroidal Anti-Inflammatory Drug (NSAID)

Active Ingredients:

Paracetamol + Indomethacin

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Paracetamol + Indomethacin capsules.

Paracetamol, or acetaminophen, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). It is used to treat many conditions such as headaches, muscle aches, arthritis, backaches, toothaches, colds, and fevers.

In combination with opioid analgesics, paracetamol can also be used in the management of more severe pain (such as in advanced cancer).

Indomethacin is a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). It is effective in reducing hormones that cause pain, inflammation, and stiffness caused by many conditions such as osteoarthritis, rheumatoid arthritis, gout, ankylosing spondylitis, tendinitis, and bursitis.

Indomethacin works by reducing hormones that cause inflammation and pain in the body.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol + indomethacin capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects include, but may not be limited to low fever with nausea, stomach pain, and loss of appetite; dark urine, clay-colored stools; or jaundice (yellowing of the skin or eyes, headache, dizziness, drowsiness, feeling tired or depressed, ringing in your ears. Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, low red blood cells, and severe skin reactions.

For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Paracetamol + Indomethacin Capsules
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking paracetamol + indomethacin capsules.

If your condition does not improve or becomes worse, then call your doctor.

Do NOT use paracetamol + indomethacin capsules if:

  • You are allergic to any of the ingredients;
  • Just before or after a bypass surgery.

Use of paracetamol + indomethacin capsules during pregnancy or breast feeding is not recommended as it may harm an unborn baby in the last 3 months of the pregnancy and can pass into breast milk which may harm a nursing baby. Consult your doctor or health care professional before taking paracetamol + indomethacin capsules.
Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. Usual dose for adults is: depending on condition and severity 300+25mg every 4-6 hours. Usual does for children is depending on the condition and severity. Please follow your doctor’s advice.
Paracetamol + indomethacin capsules may interact with other medicine including: cyclosporine; lithium; methotrexate; probenecid; a blood thinner (warfarin, coumadin, jantoven); heart or blood pressure medication, including a diuretic or “water pill”; or steroid medicine (such as prednisone). Consult with your doctor about any medications you are taking, before your treatment with Paracetamol + Indomethacin capsules.

Request
Product Price